# SDR AALA202309205145

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A320*
- Aircraft serial: 6222
- Aircraft time: 29,070 hours, 9,209 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M11883
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 14,245 hours, 6,189 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE HITTING FUSELAGE WHEN IN OPEN POSITION AND SLIDE SAFETYWIRE BROKEN. MAINTENANCE REPLACED THE R1 DOOR SLIDE RAFT PER TASK CARD 26L00025011.
